advertisement
Question
Posted by: Lily | 2012/10/05

Evac &  Infection

On the 28th September 2012 i found out i was PG i miscarried two days later and the gynae at the hospital gave me misoprostol. I went back a week later and had to have an evac (which was very painful). Straight after the evac i had no bleeding. Two days later i had bad ''anal pains'' and then i started bleeding when i wee''d. I guess this is referred to as spotting? 3 weeks later i had abdominal pains on the left side and went to a GP and he diagnosed infection. i took the antibiotics and once the course finished i stopped bleeding for almost 3 days. Now the bleeding is back. I dont know if its a period? Its still like spotting. How long will this spotting last? I dont have pain or smelly discharge either. It has now been 29days since i had the evac.
Thank you x

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a period. If you have no pain with it, wait and see. If you do have pain, it could be infection again and you need to go back to your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/09

It could be a period. If you have no pain with it, wait and see. If you do have pain, it could be infection again and you need to go back to your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement